Saturday December 10th 2016

Trusted Helpline
Help Available 24/7
1-888-882-1456
PRIVACY
GUARANTEED

Long term physical effects of Percocet on the body (INFOGRAPHIC)

Long term physical effects of Percocet on the body (INFOGRAPHIC)

Embed this infographic to your website

Percocet bodily effects

Since long term use or abuse of Percocet affect just about every organ in the body, there are many physical symptoms as use continues. Explore the infographic above to learn what does the body go through when chronically and continuously exposed to Percocet. Then, leave your questions and feedback in the comments section at the end.

Physical symptoms of long term Percocet

All organ systems are affected by the use of this opioid painkiller. What are the risks of using it for extended periods of time or abusing it by taking other than prescribed? Here is a list of some long term effects of Percocet abuse:

  • constipation
  • diarrhea
  • dry mouth
  • fatigue
  • impotence
  • nausea and vomiting
  • seizures
  • slowed breathing
  • stomach pain
  • vital organs damage

Other more serious effects, include:

  • circulatory system collapse
  • coma
  • death from an overdose
  • heart attack
  • HIV/AIDS
  • kidney disease
  • liver disease
  • respiratory arrest
  • vital organs failure

Long term effects of Percocet on the body questions

Did you like our infographic explaining the damages and risks that long term Percocet use can have on the body’s organs? Please share if you like it. We welcome you to share any feedback or questions you may have in the section below. We’ll try to provide a personal and prompt response to all legitimate inquiries.

Leave a Reply

11 Responses to “Long term physical effects of Percocet on the body (INFOGRAPHIC)
Tish
11:26 am April 15th, 2016

It is funny you can’t get me to take a perk. I ended up with liver damage in January 2015. But know have a another thing. I like taken my a.d.h.d. Meds.

lorraine
10:50 pm June 18th, 2016

How can anybody trust anything you say when you say “hiv/aids” can be an effect of percocet on your organs???? No one ever got aids from percocet.

Lydia @ Addiction Blog
4:53 pm July 13th, 2016

Hi Lorraine. True, no one got aids from Percocet. But, some people got hiv/aids from using infected syringes, and because Persocet can be abused intravenously than the chance for getting hiv/aids still exist.

Mary
12:22 am August 20th, 2016

I have taking oxycodone/acetaminophen 1/2 of 5/325 mg for 4 years due to several pain problems. I have sometimes take one 5 mg. I am trying to stop completely but I am afraid of withdrawal symptoms. Please help.
Thank you.

4:07 pm August 26th, 2016

Hi Mary. Please read more about how to treat Percocet withdrawal and what you can expect, here: http://prescription-drug.addictionblog.org/percocet-withdrawal-treatment-how-to-treat-percocet-withdrawal/
I hope this helps!

Dimon
10:47 pm September 20th, 2016

I havent took any percocets n 3wks and im not going throught to much body pains at all just dizziness when im trying to walk far is this something that happens and how long do it last? I have took them for over 10 yrs on and off and i quit on my on i pray im not sending my body in to a shock

Dimon
10:53 pm September 20th, 2016

How long do it take for the withdrawrl to end after being on them for 10 yrs on and off

Lydia @ Addiction Blog
4:58 pm October 14th, 2016

Hi Dimon. To treat Percocet withdrawal, experts recommend slowly tapering dosage over the course of a few weeks, followed by symptomatic treatment. Read more information on treating Percocet withdrawal here: http://prescription-drug.addictionblog.org/percocet-withdrawal-treatment-how-to-treat-percocet-withdrawal/

Terry
9:09 pm October 24th, 2016

Hi am 72 I’ve been taking Percocet for 14 years I want to just quit no I’m taking white pill with a I get a hundred and eighty a month I just quit

Gia
12:23 am November 4th, 2016

How do I safely get off oxy and beer. I’m feeling good effects when I don’t take either. I want to come off oxy safely first. I meant I’m feeling bad effects when I don’t take either one. I’m having memory loss n fatigue. I’VE been on oxy for 7 months and drink beer. I’m would like to come off oxy first. I am under a doctors and therapists care as well. Thank you.

Lydia @ Addiction Blog
7:20 pm November 4th, 2016

Hi Gia. I suggest that you speak with your doctor to help you plan an individualized tapering schedule.

Leave a Reply

Trusted Helpline
Help Available 24/7
1-888-882-1456
PRIVACY
GUARANTEED